# SDR AALA201712299053

- Difficulty date: December 14, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367301100000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION TO FLOOR PANEL 131CF AT FORWARD CARGO AREA BETWEEN FR 24 TO FR 28 AT LEFT BUTTLINE Y1328 TO LEFT BUTTLINE Y1042.1. REPLACED FLOOR PANEL 131CF AT FORWARD CARGO AREA BETWEEN FR 24 TO FR 28 AT LEFT BUTTLINE Y1328 TO LEFT BUTTLINE Y1042.1 PER SRM 53-02-00-300-011 PARARAPH 2, FIGURE 20109 AND IRM 9701 REVISION G.
